# SDR ASAA2017120222751

- Difficulty date: December 2, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 8,095 hours, 2,745 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DID NOT START ON FIRST ATTEMPT, OVERSPEED LIGHT ILLUMINATED. GROUNDED - YES. VERIFIED NO OTHER FAULTS FOUND PER B737-900 FIM 49-30 TASK 802. SECOND START OPS NORMAL.
